# SDR IPXA2013121101030

- Difficulty date: December 9, 2013
- Submitted: December 11, 2013
- Operation: Air carrier
- Aircraft: N583UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25867
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 144U589614
- Condition: Punctured
- Location: Bs 1232
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK FLOOR PANEL BS 1232, POS 12 AREA.   FABRICATED FLOOR PANEL IAW EO B747-5320-52840-B.
